# SDR AALA202406258300

- Difficulty date: June 17, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 28,850 hours, 13,804 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Split
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS  GROUNDED: MAINTENANCE FOUND THE RUDDER TRAILING EDGE APEX STRIP SPLITTING 18 INCHES FROM THE BOTTOM OF THE RUDDER. **SUPPLEMENTAL REPORT FOR AALA202406208300: MAINTENANCE REPAIRED APEX STRIP PER SRM 55-41-19-300-006** (CLOSED)
